# SDR COEA2017052739923

- Difficulty date: May 27, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 32,300 hours, 40,503 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: S57210624200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR UPPER STRIP SLAT HAS CORROSION AT THE INBOARD END OF THE SPOILER.   REPAIRED IAW ES-2621/17.
